MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MBF27 SMITHS MEDICAL MINI BIFUSE 2 TO 1 ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MBF27 SMITHS MEDICAL MINI BIFUSE 2 TO 1 ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MBF27
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received that a smiths medical medex administration set had a crack in the hub connection.Patient was noted to have acquired a blood infection.A new sterile line change was done immediately.

Brand Name
MBF27 SMITHS MEDICAL MINI BIFUSE 2 TO 1 ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8323509
Report Number3012307300-2019-00651
Device Sequence Number1357412
Product Code FPA
UDI-Device Identifier10351688510471
UDI-Public10351688510471
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K841882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/06/2021
Device Catalogue NumberMBF27
Device Lot Number3671270
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;